# SDR USAA2009040790823

- Difficulty date: March 20, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 35,344 hours, 13,988 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C7 - MAJOR REPAIR - GALVANIC CORROSION ON DUMMY RAIL FLOORBEAM BETWEEN FR64 TO FR66, -Y1292.  REPLACED DUMMY RAIL FLOORBEAM BETWEEN FR64 TO FR66, -Y1292 IAW A319 SRM 51-72-11.
